Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Panic attack problems - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Anxiety and Stress
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
Doctor :   Hi,
User :   hello there the doctor that is treating me for my anxiety put me on endep and been on it 2 weeks now and i was on 25 mgs and now on 50 mgs for 5 days then going to 75 mgs and i feel alittle bit better at times and sumtime i get very anxious so why am i getting so anxious i thought i wouldnt get panic attacks again
Doctor :   Since when did you have the anxiety disorder ?
User :   i have had it fot 8 years since my stepdad died from lung cancer in 2003
Doctor :   ok, the drug dosage you presently taking is not sufficient , once you reach to 75mg and had i for a week or two you will surely see a good relief
Doctor :   the slow increase of the dose is to make your body slowly acquaint to the drug
User :   why isnt 50 mgs ok
Doctor :   its not the optimal dose and at that dose the drug may not have good therapeutic index ( the action will be either low or short lasting )
Doctor :   once you reach 75mg and take it for a week or two then the blood concentration of the drug reaches to optimum and gives relief against the symptoms
User :   on the 50 mgs i feel ok sumtimes and then i get anxious of sumthing
Doctor :   yes, that happens as the dose is suboptimal
User :   the doctor wants to get me up to 150mgs
Doctor :   ok, that is fine
User :   is Endep a aintdepressant
User :   and is it manly for depression
Doctor :   yes, it is tricyclic antidepressants
User :   and can you get serotione on it
User :   serotione sydrome
Doctor :   and acts on many psychiatric illness like depression , anxiety , panic attacks , dyskinesia , sever painful conditions etc
Doctor :   no , its very rare with tricyclic antidepressants ,
User :   i am very very scarecd of taking this drug as sumtime i am haering voices
User :   hearing
Doctor :   serotonin syndrome was common with old antidepressants drugs like MAOinhibitors and dextromethorphan etc
Doctor :   if its cooing sound you hear then it could be due to endep
Doctor :   but auditory hallucinations ( hearing voices ) are very rare with the drug
User :   what u mean cooing sounds
Doctor :   tinnitus
User :   no it was like voice or sumone
Doctor :   a continuous high frequency sound
User :   as i was driving my car listing to music and then i hear like abit of a voice
Doctor :   ok, hearing voices could be a part of the anxiety induced illness
User :   and had my windows up
User :   i get very very scared when that happens
Doctor :   do not worry , endep will take care of it once you reach required dosage
User :   could i have sofrinda
User :   could the endep case me to hear talking voices in my head
Doctor :   i am sorry i am not aware of such word
Doctor :   sofrinda * ?
User :   that illeness that you get when you smoke drugs
Doctor :   oh , yes rarely it could be a starting sideeffect of the drug
User :   so could i get that illeness
Doctor :   yes, but the intensity of the illness will come down as you get habituated to the drug
User :   what
User :   you know the illness i mean
Doctor :   yes, a variant of Hypnagogia
Doctor :   its temporary
Doctor :   do not worry
User :   no it's not hypnagogia
User :   its a illeness u get when you smoke drugs for a long time
Doctor :   its where the mind gets sedated and perceptions dreams or voices are felt in reality
Doctor :   do you mean Euphoria ?
User :   no it starts with s
Doctor :   please give a me a hint
User :   it starts with S but dont know how to spell ikt
Doctor :   can you elaborate the symptoms ?
User :   like you can kill sumone if you dont get help
Doctor :   RUN AMOK ?
User :   what
Doctor :   its just a synonym of what you mentioned
User :   with the illenss i am talking about they belive in the demon and devil
User :   and think there out to get them
User :   you there
Doctor :   yes,
User :   u know what illness that is
Doctor :   the commonest affects of smoking are psychological dependence , psychosis, visual / auditory hallucinations , euphoria ,run amok ,
User :   shoiafrina
Doctor :   no , i am not aware of that word either
User :   schiophrenia
Doctor :   and the psychological effects of smoking a weed are Stoned out ( euphoria ) paranoia , short term memory loss, anxiety, aggression
Doctor :   now i get it schizophernia
Doctor :   oh , that is not at al an expected sideffect of ndep
User :   schizophrenia.
User :   could i have that even b4 i had the endep
Doctor :   no endep could not cause that
User :   as i hear voices
Doctor :   could be a chance as hallucinations are common symptoms in schizophrenia
User :   i hear voices
Doctor :   but there are symptoms which have to evaluated after examination to confirm the diagnosis of schizophrenia
Doctor :   Are you there ?
User :   yes
User :   how do they see if you got that!!
Doctor :   diagnosis is based on a criteria
Doctor :   Its called DSM IV TR criteria
User :   what that
Doctor :   the symptoms are recorded and the findings over a physical examination are clubbed and studied to diagnose schizophrenia
Doctor :   its formulated based on Diagnostic and Statistical Manual of Mental Disorders
User :   oh ok
User :   thanks for ur help
Doctor :   you are welcome
Doctor :   Thanks for consulting me
Doctor :   Bye for now
Doctor :   Take care
User :   bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor